i forgot my meds at home and i needed to take this so i didnt feel the symptoms of not havin my meds, i have to do a pee test for an internship and i dont want nothing else in my body but my own meds.
9 May 2010
There are several factors that can make someone have it in there system for a little longer or a little less time, but, it should show up for 3 to 5 days after you have taken the opana. If someone has a sluggish system, it may stay more like a week. The quickie tests in a doctors office ( the kind where you pee and they pour it into a beaker with a graph on the side with different panels) may not differentiate between oxycontin and oxycodone, however, one they mail off to a lab definitely will differentiate. If you were taking a test a drug rehab center, their tests show stuff up that would show up on the quickie type of test. They will show you positive for a week after you took something. If this is a regular job and not a medical job, it should only show for about 3 to 5 days.
- Opana Information for Consumers
- Opana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Opana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
in order to pass a urine test
1 answer • 17 May 2010
I'm prescribed oxycodone 15mg and morphine 15mg. If I take an opana 40mg will it show up in my urine
I don't know if it will show up as something different in my urine, but I've heard that opana has oxycodone and morphine in it and was ...
1 answer • 5 Jul 2011
I took one 0.5 mg 6 days ago and 1/2 pill 7 days before that and 1/2 pill 7 days before that (total of 1 mg in one month). I don't take these ...
3 answers • 10 Mar 2012
I have long term pain from back and neck injuries. I have been taking opana er every since it came out for long term pain control. Last month the ...
4 answers • 7 Apr 2012
i started taking vyvanse a couple of days ago went and had a urine sample done and my doctor called to tell me that crystal med showed up in my ...
1 answer • 10 Apr 2013